# SDR FDEA202103050700

- Difficulty date: March 5, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA74337
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT O/B L/H SEAT TRACK STA 1921 TO 1954 LBL81 CORROSION ON SEAT TRACK NUT CLIP LOBES BOTTOM   SIDE REMOVED CORROSION FROM MAIN CABIN AFT O/B L/H SEAT TRACK LOBES FROM  STA 1921 TO 1954 LBL81 REF, MD10-  30 SRM 51-53-70-00 VOL 2 AND COMPLIED WITH E.A. # 8-5310-T0360403     "MAJOR REPAIR".
